CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
rationalsecretsharingasextensivegames 期刊论文
sciencechinainformationscience, 2013, 卷号: 56, 期号: 3
Authors:  Zhang Zhifang;  Liu Mulan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
solvingthemultidiscretelogarithmproblemsoveragroupofellipticcurveswithprimeorder 期刊论文
actamathematicasinicaenglishseries, 2005, 卷号: 21, 期号: 6, 页码: 1443
Authors:  Li Junquan;  Liu Mulan;  Xiao Liangliang
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
linearsecretsharingschemesandrearrangementsofaccessstructures 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 004, 页码: 685
Authors:  xiao Liangliang;  Liu Mulan
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
thresholdschemeswithweights 期刊论文
journalofsystemsscienceandcomplexity, 2004, 卷号: 017, 期号: 004, 页码: 578
Authors:  Xiao Liangliang;  Liu Mulan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10